The US Food and Drug Administration (FDA) is working to reduce drug-induced liver damage with an initiative targeting the use of acetaminophen—the most common cause of such adverse events. The agency also is promoting research on genetic factors that may contribute to drug-related liver problems.
Drug-induced liver failure is a growing concern for the FDA. Cases of acute liver failure reported to the agency's Adverse Events Reporting System (AERS) have increased from 89 in 1995 to 404 in 2005, and acetaminophen is the drug most commonly implicated in such reports.
Graphic Jump Location
Reports of liver damage in patients taking too much acetaminophen have prompted the US Food and Drug Administration to take precautions to reduce such adverse events.
Some tools below are only available to our subscribers or users with an online account.
Download citation file:
Web of Science® Times Cited: 16
Customize your page view by dragging & repositioning the boxes below.
More Listings atJAMACareerCenter.com >
Enter your username and email address. We'll send you a link to reset your password.
Enter your username and email address. We'll send instructions on how to reset your password to the email address we have on record.
Athens and Shibboleth are access management services that provide single sign-on to protected resources. They replace the multiple user names and passwords necessary to access subscription-based content with a single user name and password that can be entered once per session. It operates independently of a user's location or IP address. If your institution uses Athens or Shibboleth authentication, please contact your site administrator to receive your user name and password.